Document
Document
Journal article

Convolution of convex valuations

Université de Fribourg

  • Bernig, Andreas Département de Mathématiques, University of Fribourg, Switzerland
  • Fu, Joseph H. G. Department of Mathematics, University of Georgia, Athens, USA
    20.01.2007
Published in:
  • Geometriae Dedicata, 2006, vol. 123, no. 1, p. 153-169
English We show that the natural “convolution” on the space of smooth, even, translation- invariant convex valuations on a euclidean space V, obtained by intertwining the product and the duality transform of S. Alesker J. Differential Geom. 63: 63–95, 2003; Geom.Funct. Anal. 14:1–26, 2004 may be expressed in terms of Minkowski sum. Furthermore the resulting product extends naturally to odd... Show more…
Language
  • English
Identifiers
Classification
Mathematics
Faculty
Faculté des sciences et de médecine
Department
Mathématiques
License
License undefined
Persistent URL
https://folia.unifr.ch/global/documents/300286